# SDR SWAA2023081688779

- Difficulty date: August 12, 2023
- Submitted: August 16, 2023
- Operation: Air carrier
- Aircraft: N560WN
- Make and model: Boeing 737790
- Aircraft serial: 30542
- Aircraft time: 73,537 hours, 36,338 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOP FLASHLIGHT AT FWD FA STATION INOP<[01] REPLACED TOP FLASH LT BATTERY AT FWD F/A STATION IAW AMM 25-64-00
